# SDR HNAA2013092000504

- Difficulty date: September 18, 2013
- Submitted: September 20, 2013
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 69,557 hours, 79,316 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 1013079
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

-ESCAPE PATH EMERGENCY LIGHT BULB IS INOPERATIVE AT ROW 8 .  R & R LIGHT, AISLE MARKER DUE TO BAD WIRE CONNECTION.
